# SDR DALA2025011300270

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ELONGATED HOLES (3 EA) ON CENTER WINGBOX UPPER SKIN STA Y=750 BTW X=44 AND X=50, ALSO ON SAME ANGLE BTW X=44 AND X=50 (4 EA) AT WINGBOX AREA. (CPAX). SUMMARY OF NRC 00750: ELONGATED HOLES (3 EA) ON CENTER WINGBOX UPPER SKIN STA Y=750 BTW X=44 AND X=50 AT WINGBOX AREA WERE REPAIRED PER PRI 562343-14 REV 2 AND ER/A 562343-14AD REV A SECTION II: PERMANENT REPAIR AND ANGLE BTW X=44 AND X=50 WAS REPLACED AND INSTALLED PER DWG 3916418 REV A AND B717-200 SRM 51-41-05-0G UNDER LOG PAGE 0753504. ASSOCIATED ER/A 14-562343 ADDED FOR AC 9544. (LP #0753725)
